# SDR AALA202208153421

- Difficulty date: August 9, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 35,053 hours, 13,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 19ABC INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202208113421: MAINTENANCE FOUND LOOSE WIRES AT POWER SUPPLY, RE-INSTALLED WIRES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
